# SDR SWI2023F00381

- Difficulty date: July 28, 2023
- Submitted: September 28, 2023
- Operation: Air carrier
- Aircraft: N983SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7961
- Aircraft time: 44,980 hours, 38,511 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Unknown
- Part number: UNKNOWN
- Condition: Cracked
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*SUSPECTED CRACK AT R/H TRU SKIN ADJACENT TO FRAME193 (MARKED),MX#26952018    (C-CHECK RO 9/26/2023)   REPAIRED RH TRU FLOOR PANEL SKIN ADJACENT TO FRAME AT FS193 PER REO 601R-53-11-245 REV -C DATED: 2019-05-13 REPAIR TYPE II.COMPLETED SKYWEST TASK CARD 51-900-1003-SKY (STRUCTURAL MAJOR REPAIR).
